Alert archive / Georgia / River Flood Warnings in 2017
River Flood Warning 58, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jun 5, 2017, 1:58 PM EDT for Whitfield County, Georgia. It took effect at Jun 5, 2017, 2:55 PM EDT. It was in force for 51 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2017, 1:58 PM EDT (17:58 UTC)
- In effect from
- Jun 5, 2017, 2:55 PM EDT
- Expired
- Jun 7, 2017, 5:52 PM EDT
- In force
- 51 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1). The gauge peaked at 16.63 ft at Jun 6, 2017, 3:00 AM EDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
796
WGUS42 KFFC 051758
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
158 PM EDT Mon Jun 5 2017
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC313-060758-
/O.NEW.KFFC.FL.W.0058.170605T1855Z-170607T2152Z/
/CHCG1.1.ER.170605T1855Z.170607T0400Z.170607T1552Z.UU/
158 PM EDT Mon Jun 5 2017
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Coahulla Creek near Keiths Mill near Dalton.
* From this afternoon until Wednesday afternoon.
* At 1 PM Monday the stage was 15.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 16.9 feet by early Wednesday morning. The river
will stay near steady through Wednesday.
* At 16.0 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
* This crest compares to a previous crest of 16.9 feet on Jan 19 2012.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$6 follow-up statements
319
WGUS82 KFFC 060148
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
948 PM EDT Mon Jun 5 2017
...The Flood Warning continues for the following rivers in Georgia...
Chattooga River near Summerville affecting Chattooga County
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
GAC313-061548-
/O.CON.KFFC.FL.W.0058.000000T0000Z-170607T2152Z/
/CHCG1.1.ER.170605T1827Z.170607T0400Z.170607T1552Z.UU/
948 PM EDT Mon Jun 5 2017
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Wednesday afternoon.
* At 9PM Monday the stage was 16.5 feet...and rising.
* Minor flooding will continue.
* Flood stage is 16.0 feet.
* The river will continue rising to near 16.9 feet by early Wednesday
morning. The river will fall below flood stage early Wednesday
evening.
* At 16.0 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC055-061547-
/O.EXT.KFFC.FL.W.0057.000000T0000Z-170607T0012Z/
/SUMG1.1.ER.170605T1524Z.170606T0030Z.170606T1812Z.NO/
948 PM EDT Mon Jun 5 2017
...Flood Warning extended until Tuesday evening...The Flood Warning
continues for
The Chattooga River near Summerville.
* Until Tuesday evening.
* At 08PM Monday the stage was 16.2 feet...and rising/falling/steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river will continue to fall to below flood stage by tomorrow
early afternoon.
* At 16.0 feet...Minor flooding continues and expands further into
the woodlands and fields along the river upstream and downstream
from the gage on U.S. Highway 27 or Rome Boulevard.
* This crest compares to a previous crest of 16.1 feet on Jan 15 2013.
&&
LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
3440 8544 3453 8533
$$652
WGUS82 KFFC 060153
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
953 PM EDT Mon Jun 5 2017
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Chattooga River near Summerville affecting Chattooga County
GAC313-061553-
/O.CON.KFFC.FL.W.0058.000000T0000Z-170607T2152Z/
/CHCG1.1.ER.170605T1827Z.170607T0400Z.170607T1552Z.UU/
953 PM EDT Mon Jun 5 2017
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Wednesday afternoon.
* At 9PM Monday the stage was 16.5 feet...and rising.
* Minor flooding will continue.
* Flood stage is 16.0 feet.
* The river will continue rising to near 16.9 feet by early Wednesday
morning. The river will fall below flood stage early Wednesday
evening.
* At 16.0 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC055-061553-
/O.CON.KFFC.FL.W.0057.000000T0000Z-170607T0012Z/
/SUMG1.1.ER.170605T1524Z.170606T0030Z.170606T1812Z.NO/
953 PM EDT Mon Jun 5 2017
The Flood Warning continues for
The Chattooga River near Summerville.
* Until Tuesday evening.
* At 9PM Monday the stage was 16.2 feet...and steady.
* Minor flooding will continue.
* Flood stage is 14.0 feet.
* The river will continue to fall to below flood stage by tomorrow
early afternoon.
* At 16.0 feet...Minor flooding continues and expands further into
the woodlands and fields along the river upstream and downstream
from the gage on U.S. Highway 27 or Rome Boulevard.
&&
LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
3440 8544 3453 8533
$$469
WGUS82 KFFC 060831
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
431 AM EDT Tue Jun 6 2017
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Armuchee Creek near Armuchee affecting Floyd County
Chattooga River near Summerville affecting Chattooga County
GAC313-062231-
/O.EXT.KFFC.FL.W.0058.000000T0000Z-170607T0304Z/
/CHCG1.1.ER.170605T1827Z.170606T0730Z.170606T2104Z.UU/
431 AM EDT Tue Jun 6 2017
...Flood Warning extended until this evening...The Flood Warning
continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until this evening.
* At 4 AM Tuesday the stage was 16.6 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will begin falling and continue to fall to below flood stage
by this evening.
* Flood stage is 16.0 feet.
* At 16.0 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
* This crest compares to a previous crest of 16.9 feet on Jan 19 2012.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC055-062230-
/O.CON.KFFC.FL.W.0057.000000T0000Z-170607T0012Z/
/SUMG1.1.ER.170605T1524Z.170606T0030Z.170606T1812Z.NO/
431 AM EDT Tue Jun 6 2017
The Flood Warning continues for
The Chattooga River near Summerville.
* Until this evening.
* At 3 AM Tuesday the stage was 14.2 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* At 16.0 feet...Minor flooding continues and expands further into
the woodlands and fields along the river upstream and downstream
from the gage on U.S. Highway 27 or Rome Boulevard.
* This crest compares to a previous crest of 15.5 feet on Nov 29 2011.
&&
LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
3440 8544 3453 8533
$$
GAC115-062230-
/O.EXT.KFFC.FL.W.0059.000000T0000Z-170606T2248Z/
/ARCG1.1.ER.170606T0047Z.170606T0745Z.170606T1648Z.UU/
431 AM EDT Tue Jun 6 2017
The Flood Warning continues for
The Armuchee Creek near Armuchee.
* Until this evening.
* At 3 AM Tuesday the stage was 21.6 feet...and cresting.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 19.0 feet.
* The river will begin falling and continue to fall to below flood stage
by this afternoon.
* At 23.0 feet...Minor flooding expands further into the woodlands...
fields and pastures along the creek upstream and downstream from
the gage on Old Dalton Road.
* This crest compares to a previous crest of 22.7 feet on Feb 25 2016.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$743
WGUS82 KFFC 061343
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
943 AM EDT Tue Jun 6 2017
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Armuchee Creek near Armuchee affecting Floyd County
GAC313-070343-
/O.EXT.KFFC.FL.W.0058.000000T0000Z-170607T0811Z/
/CHCG1.1.ER.170605T1827Z.170606T0730Z.170607T0211Z.UU/
943 AM EDT Tue Jun 6 2017
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until late tonight.
* At 930 AM Tuesday the stage was 16.5 feet...and slowly falling.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage tonight.
* At 16 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC115-070342-
/O.EXT.KFFC.FL.W.0059.000000T0000Z-170607T0539Z/
/ARCG1.1.ER.170606T0047Z.170606T0845Z.170606T2339Z.UU/
943 AM EDT Tue Jun 6 2017
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Armuchee Creek near Armuchee.
* Until late tonight.
* At 930 AM Tuesday the stage was 21.1 feet...and falling.
* Minor flooding will continue.
* Flood stage is 19 feet.
* The river will continue to fall to below flood stage by this
evening.
* At 21 feet...Minor flooding continues and expands further into
the woodlands...fields and pastures along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$182
WGUS82 KFFC 061858
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
258 PM EDT Tue Jun 6 2017
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Armuchee Creek near Armuchee affecting Floyd County
GAC313-070215-
/O.EXT.KFFC.FL.W.0058.000000T0000Z-170607T0215Z/
/CHCG1.1.ER.170605T1827Z.170606T0730Z.170606T2015Z.UU/
258 PM EDT Tue Jun 6 2017
...Flood Warning extended until this evening...The Flood Warning
continues for
The Coahulla Creek near Keiths Mill near Dalton.
* At 230 PM Tuesday the stage was 16.2 feet...and falling.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by late this
afternoon.
* At 16 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC115-070140-
/O.EXT.KFFC.FL.W.0059.000000T0000Z-170607T0140Z/
/ARCG1.1.ER.170606T0047Z.170606T0845Z.170606T1940Z.UU/
258 PM EDT Tue Jun 6 2017
...Flood Warning extended until this evening...The Flood Warning
continues for
The Armuchee Creek near Armuchee.
* At 2 PM Tuesday the stage was 19.5 feet...and falling.
* Minor flooding will continue.
* Flood stage is 19 feet.
* The river will continue to fall to below flood stage by late this
afternoon.
* At 19 feet...Flood stage is reached. Minor flooding of
woodlands...fields and pastures begins along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$856
WGUS82 KFFC 070124
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
924 PM EDT Tue Jun 6 2017
...The Flood Warning is cancelled for the following rivers in
Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
GAC313-070154-
/O.CAN.KFFC.FL.W.0058.000000T0000Z-170607T0215Z/
/CHCG1.1.ER.170605T1827Z.170606T0730Z.170606T2245Z.UU/
924 PM EDT Tue Jun 6 2017
The Flood Warning is cancelled for
The Coahulla Creek near Keiths Mill near Dalton.
* At 9PM Tuesday the stage was 15.8 feet...and
falling.
* Flood stage is 16.0 feet.
* The creek/river will continue to fall.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jun 5, 7:39 AM EDT, 6 hours 19 minutes earlier.
Area forecast discussion, Jun 5, 7:39 AM EDT, 6 hours 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 739 AM EDT Mon Jun 5 2017 .PREV DISCUSSION... /Issued 406 AM EDT Mon Jun 5 2017/ SHORT TERM /Today through Tuesday/... An upper low over the ArkLaTex region in conjunction with an additional system pushing southward through the Great Lakes continues to put our region squarely under a moist southwest flow aloft. Precipitable water values around or above 2 inches are currently analyzed across the CWA. This anomalously moist airmass will stick around through the short term, so the heavy rainfall and localized flooding threat will continue. Since yesterday, many locations in north Georgia have received 1-2" of rainfall while a localized portion of northwest Georgia has already received 3-5" of rainfall. These amounts have led to some localized flooding issues, and additional rainfall totals of 1-2" are possible in these same areas through Tuesday morning. Given these expected additional rainfall amounts in areas that are already well saturated, have opted to issue a Flash Flood Watch along and north of a Rome to Gainesville line through Tuesday morning. A lull in widespread shower and thunderstorm activity later this morning will come to an end by this afternoon as scattered showers and thunderstorms develop with daytime heating. Additionally, a cold front will begin to push into north Georgia tonight which will concentrate further shower and thunderstorm development. This front will sag southward into the area through the day on Tuesday, though the main push of drier air waits to arrive in north Georgia until Tuesday evening. While rain chances will begin tapering off in north Georgia behind the cold front late Tuesday, a surface low will develop over the northern Gulf of Mexico which will serve to concentrate higher shower and thunderstorm chances ahead of the front in central Georgia. The chance for strong to severe thunderstorms is quite limited today as better dynamics and shear will remain north of the state. Far north/northeast Georgia will be closest to the better 0-6 km bulk shear, so the chance for an isolated stronger storm with gusty winds would be highest in this area this evening. High temperatures through the short term will be moderated by the widespread clouds and rainfall. Temperatures today will be limited to the lower to mid 80s for most areas, while many locations will struggle to reach 80 degrees on Tuesday. RW LONG TERM /Tuesday Night through Sunday/... The upper trough that has been sitting over the lower Mississippi Valley will fill as an upper low drops out of southeast Canada and moves into Pennsylvania. This will pick up the weakening low over the lower Mississippi Valley and and move it rapidly out of the CWA. This will bring an end to the rain on Wednesday. Thursday and Friday will be a drying out time for the CWA. Another short wave will move into the eastern US bringing another chance of showers and thunderstorms to the region next weekend. 17 && .AVIATION... 12Z Update... IFR ceilings this morning are expected to gradually improve to MVFR by mid morning. Shower and thunderstorm coverage will increase in earnest by this afternoon into the evening hours with at least some shower activity persisting tonight. Winds will remain westerly through the TAF period. Ceilings will lower again overnight with some potential for IFR conditions again by Tuesday morning. //ATL Confidence...12Z Update... Medium confidence on all elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 83 68 81 63 / 80 70 50 20 Atlanta 82 69 79 64 / 80 70 60 20 Blairsville 77 62 77 56 / 80 70 40 10 Cartersville 81 67 80 60 / 80 70 50 20 Columbus 85 71 81 67 / 70 70 70 50 Gainesville 80 67 79 62 / 80 70 50 20 Macon 85 70 81 66 / 70 70 70 50 Rome 82 67 81 60 / 80 70 40 10 Peachtree City 82 69 80 63 / 80 70 60 30 Vidalia 86 71 83 69 / 70 70 70 70 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday morning for the following zones: Bartow...Catoosa...Chattooga...Cherokee...Dade...Dawson... Fannin...Floyd...Forsyth...Gilmer...Gordon...Hall...Lumpkin... Murray...Pickens...Towns...Union...Walker...White...Whitfield. && SHORT TERM...RW AVIATION...RW
Hazardous weather outlook, Jun 5, 10:50 AM EDT, 3 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1050 AM EDT Mon Jun 5 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1050 AM EDT Mon Jun 5 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... ...Flash Flood Watch in effect for extreme north Georgia through Tuesday morning... A storm system over the lower Mississippi Valley will continue to bring showers and thunderstorms, some with heavy rain, to parts of north Georgia. With the ground already saturated from previous rains, a Flash Flood Watch has been issued. For more details, see the latest Flash Flood Watch statement. In addition, instability will increase across extreme north Georgia this afternoon. This could allow a few storms to become strong with gusty winds and frequent lightning...generally north of a line from Carrollton to Atlanta to Athens...and mainly between noon and 10 PM this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Showers and thunderstorms will continue across north and central Georgia Tuesday, and ending from the north on Wednesday. A few of these storms could be strong with gusty winds and heavy rain. There is another chance of thunderstorms across the northeast mountains Saturday, and then across the entire region Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Jun 5, 12:48 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1248 PM EDT MON JUN 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLOOD 1 ESE NORTON 34.85N 84.84W
06/05/2017 MURRAY GA EMERGENCY MNGR
NORTON BRIDGE ROAD WAS FLOODED NEAR THE CONASAUGA
RIVER.
&&
EVENT NUMBER FFC1700760
LMERRITTLocal storm report, Jun 5, 1:33 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 PM EDT MON JUN 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 1 S WATERVILLE 34.61N 85.25W
06/05/2017 WALKER GA 911 CALL CENTER
HALLS VALLEY ROAD GOING INTO CHATTOOGA COUNTY WAS
REPORTED CLOSED DUE TO FLOODING.
&&
EVENT NUMBER FFC1700761
LMERRITTLocal storm report, Jun 5, 1:38 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
138 PM EDT MON JUN 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM FLASH FLOOD 3 WNW EVERETT SPRINGS 34.52N 85.16W
06/05/2017 CHATTOOGA GA EMERGENCY MNGR
PORTIONS OF DRY CREEK ROAD WERE FLOODED AND WASHED OUT.
THE MAJORITY OF THE ROAD WAS LITTERED WITH TREE LIMBS...
BRANCHES... AND OTHER DEBRIS. ALSO... A NEARBY
CAMPGROUND WAS REPORTED FLOODED WITH DEEP WATER.
&&
EVENT NUMBER FFC1700762
LMERRITTLocal storm report, Jun 5, 1:41 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
141 PM EDT MON JUN 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM FLASH FLOOD 3 NW FLOYD SPRINGS 34.46N 85.19W
06/05/2017 CHATTOOGA GA EMERGENCY MNGR
PORTIONS OF DRY CREEK ROAD NEAR LITTLE SAND MOUNTAIN
ROAD AND HAYWOOD VALLEY ROAD WERE FLOODED AND WASHED
OUT. THE MAJORITY OF THE ROAD WAS LITTERED WITH TREE
LIMBS... BRANCHES... AND OTHER DEBRIS. ALSO... A NEARBY
CAMPGROUND WAS REPORTED FLOODED WITH DEEP WATER.
&&
CORRECTED LOCATION...REMARKS
EVENT NUMBER FFC1700762
LMERRITTLocal storm report, Jun 5, 1:45 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EDT MON JUN 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD 1 ESE LYERLY 34.40N 85.38W
06/05/2017 CHATTOOGA GA EMERGENCY MNGR
STARLING MILL ROAD NEAR LYERLY DAM ROAD HAD MINOR
STREET FLOODING AND MULTIPLE DRIVEWAYS WERE WASHED OUT.
&&
EVENT NUMBER FFC1700763
LMERRITTLocal storm report, Jun 5, 1:52 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EDT MON JUN 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM FLASH FLOOD 3 NW FLOYD SPRINGS 34.46N 85.19W
06/05/2017 CHATTOOGA GA EMERGENCY MNGR
PORTIONS OF DRY CREEK ROAD NEAR LITTLE SAND MOUNTAIN
ROAD AND HAYWOOD VALLEY ROAD WERE FLOODED AND WASHED
OUT. THE MAJORITY OF THE ROAD WAS LITTERED WITH TREE
LIMBS... BRANCHES... AND OTHER DEBRIS. ALSO... A NEARBY
CAMPGROUND WAS REPORTED FLOODED WITH DEEP WATER.
NEARBY... THE EMBANKMENT ON HAYWOOD VALLEY ROAD GAVE WAY
FORCING THE CLOSURE OF HALF OF THE ROAD. IT HAS BEEN
CLEARED.
&&
CORRECTED REMARKS
EVENT NUMBER FFC1700762
LMERRITTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:08 PM EDT | Special Weather Statement | FFC | Telfair | 37 min |
| Jun 4, 8:20 PM EDT | Flash Flood Warning | FFC | Dade, Walker | 6 hr |
| Jun 4, 8:43 PM EDT | Special Weather Statement | FFC | Dodge | 32 min |
| Jun 4, 9:31 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Jun 4, 9:43 PM EDT | Special Weather Statement | FFC | Treutlen | 32 min |
| Jun 5, 12:26 AM EDT | Flash Flood Warning | FFC | Chattooga, Floyd, Gordon | 4 hr |
| Jun 5, 1:36 AM EDT | Areal Flood Warning | FFC | Catoosa, Gilmer, Murray, Walker, Whitfield | 4 hr |
| Jun 5, 3:19 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 41 min |
| Jun 5, 3:37 AM EDT | Flash Flood Watch | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 14 more | 31 hr |
| Jun 5, 10:10 AM EDT | River Flood Warning | FFC | Chattooga | 28 hr |
| Jun 5, 4:22 PM EDT | Special Weather Statement | FFC | Dooly, Schley, Stewart, Sumter, Webster | 38 min |
| Jun 5, 4:25 PM EDT | Special Weather Statement | FFC | Wheeler | 35 min |
Nearby
River Flood Warnings in Georgia, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.